# SDR CHQA201100299

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 23,844 hours, 22,603 cycles
- Engine: Allsn AE3007A
- Engine time: 18,839 hours, 16,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT CHANNEL FRAME AT FRAME 65 BETWEEN STRINGER 17L AND 18L.  MAINTENANCE REPAIRED THE LEFT CHANNEL FRAME  AT FRAME 65 BETWEEN STRINGERS 17L AND 18L IN ACCORDANCE WITH ETD 2011-145-102599 REVISION A.
